Aspartame Dangers

I have never been a fan of artificial sweetner because of it’s link to cancer, so I have always avoided it. But it’s more harmful to a larger group of people than just the potential to develop cancer.  

 http://www.sweetpoison.com/phenylalanine.html

Phenylalanine – Aspartame
Phenylalanine is a hidden danger to anyone consuming aspartame. Most consumers don’t know that too much Phenylalanine is a neurotoxin and excites the neurons in the brain to the point of cellular death.

ADD/ADHD, emotional and behavioral disorders can all be triggered by too much Phenylalanine in the daily diet. If you are one in ten thousand people who are PKU or carry the PKU gene, Phenylalanine can cause irreversible brain damage and death, especially when used in high quantities or during pregnancy. Phenylalanine is 50% of aspartame, and to the degree humans consume diet products, Phenylalanine levels are reaching a dangerous peak.

It is important to learn about the ingredients within your foods, especially isolated amino acids like Phenylalanine. They are in combination within nature for a reason – they don’t belong in isolated form for the healthy human diet.
 

Phenylalanine – Aspartame
Nutrition fact about Phenylalanine in aspartame:

The 1976 Groliers encyclopedia states cancer cannot live without phenylalanine. Phenylalanine makes up 50% of aspartame.

Phenylalanine is one of the essential amino acids found in proteins, but I am one of the believers that amino acids should be eaten in combination, not in isolated form. Nature provides amino acids in combination; only man isolates them for processing purposes.

Phenylalanine is found naturally in foods such as eggs, milk, bananas, and meat. If you are PKU (Phenylketonuric) or sensitive to phenylalanine, you will react to the phenylalanine in aspartame. You may want to get a blood test to check for this condition. Over the past 20 years, humans have become more aware of PKU reactions because human beings began using isolated phenylalanine to the degree it is harmful to some individuals, many as aspartame side effects. My suggestion would be to research PKU and phenylalanine extensively. Phenylalanine can be very harmful to diabetics.

Read all food labels and avoid anything with isolated amino acids. You want to buy products with at least eight amino acids in combination.

Advertisements

3 responses to this post.

  1. Posted by Tiffany on November 5, 2008 at 9:15 am

    Three days ago I gave my 15month old a few teaspoons of my yogurt with was fat free light kind, plain vanilla, but containes phenylalanine. This is the only different thing he has had in his diet. The next morning after giving him this yogurt, he is covered in a widespread, red, rash. We took him to the doctor and they said it is hives, but I didn’t even think about the yogurt until after the doctor’s appointment. So, do you think this gigantic, spreading rash is from the phenylalanine? He has had regular yogurt without the additive many times without a reaction, so its not that he is allergic to yogurt. The rash has spread today, he is on allegra, and I will not give him my yogurt ever again…or should I? When the rash goes away, should I give it to him again to see if it really was the yogurt? Thank you for any responses. -Tiffany

    Reply

  2. Posted by Trisha on November 6, 2008 at 12:34 pm

    Tiffany, I would never give an infant, toddler or child anything containing Phenylalanine, Aspartame or any other artificial sweetner, nor anything low-fat or fat-free to an infant or toddler. Infants and toddlers need the natural fat found in foods for healthy brain development. Add this to the fact this study points to Phenylalanine contributing to ADD, cancer and brain cell death, I personally would never give this to my child, let alone consume it myself.

    We have cancer in our family, so anything known to cause cancer, we avoid, including anything containing Phenylalanine, Aspartame and really as much artificial ingredients as we can. It’s just not good for you.

    And yes, it’s very possible your child’s reaction was to the Phenylalanine in the yogurt, especially if that is the only new thing that was introduced to him in the day or so before his reaction. Now I am no doctor, but I am a mom, so no I would not recommend giving your child more yogurt with Phenylalanine to see if that was really the cause. Why put your child through the reaction all over again? Certainly it could have been coincidence, but not worth it in my opinion.

    Hope that helps and I hope your little one is feeling better soon!

    Reply

  3. Posted by Gaylord Whitecotton on October 4, 2012 at 1:54 am

    Phenylalanine is necessary for the neurotransmitter production in our brain. It also helps with anxiety and depression by synthesizing serotonin which calms the mind and makes us feel good. ,*,`:

    Take care
    http://www.healthmedicinelab.com/umbilical-hernia-in-adults/

    Reply

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: